# SDR IPXA2020081859189

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 59,266 hours, 19,682 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON THE NR 1 ENGINE THRUST REVERSER UPPER ACTUATOR CLEVIS FITTING REF DEFERRAL  M 716678. EO B767-7830-77544A C/W. PLACED ON DEFERRAL PER EO B767-7830-77544-A.  REMOVED TRANS NR 1 ENG OUTBOARD TRANSCOWL, IAW AMM 78-1-10-401.  INSTALLED TRANSCOWL UP TO STEP E-6 AMM 78-31-10-40.  INSTALLED NR 1 OUTBOARD TRANSCOWL UP TO UT NOT INCLUDING STEP 9, IAW AMM 78-31-10-401.  CW REMAINING STEPS ON 78-31-10.  ADJ & TEST 78-31-00-825-001-H00 & IPC 78-31-10-20-003K.
